MathSciNet Relay Station
MathSciNet bibliographic data
MR57422 (15,224g) 36.0X
Molčanov, A. M. On conditions for discreteness of the spectrum of self-adjoint differential equations of the second order. (Russian) Trudy Moskov. Mat. Obšč. 2, (1953). 169–199.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement